- Beyond Blue Forums
- Introduce yourself
- Welcome and orientation
- Newbie to joining in.Been reading forums for a whi...
- Subscribe to RSS Feed
- Mark Topic as New
- Mark Topic as Read
- Pin this Topic for Current User
- Printer Friendly Page
Newbie to joining in.Been reading forums for a while
Hi all .
I have already found wisdom in many of your posts so thank you.
I have had anxiety in the past .
It has always subsided within a few weeks .
This time is so very different .
It just will not go away .
I tried one antidepressant but had a reaction to it .
I have many physical symptoms such as racing heartbeat ,high blood pressure ,numbness in hands a lot of the time and constantly feeling like heat prickles are on my shoulders and in chest .My lower arms feel these sensations too .My head has been the worst though .A constant headache for 6 months is slowly easing with meds.My bad cholesterol is up too ,so this anxiety is playing havoc with my body and mind .
I do not sleep much either .
New GP has been helpful with an anti depressant that in tne small dose I take ,acts as headache tablet and is supposed to help sleep .
Sounds like a whinge when I read this back ,but it isn't.
Too me it is hard going and I know there is support and real understanding here .
Glad you posted
A few threads you can google and read the girst post of each
Beyondblue Topic a good nights deep sleep
Beyondblue Topic anxiety, how I eliminated it
(Pay particular attention to muscle tensioning exercises and choose this music while doing them - https://www.youtube.com/playlist?list=RD-kpWllK3VgI
youtube maharaji sunset
Youtube Maharaji the pergevt instrument
I hope that helps.
Also, meds usually take 6-8 weeks to work and early side effects often go away. Anxiety like many illnesses can be long term.
Question your GP on such matters
Thank you for your tips .
I will look them up .
Yes ,re medication .
I will try a different one soon .
I had severe reaction to last one .
Side effects can be frustrating when trying new medication. I try be open with my doctor about the side effects. I also try tell them if it outweighs the benefits. For me if it doesn't then I do not want to continue it. The doctor and I talk and negotiate other options. This is ok to do, however do not suddenly stop taking your medication without supervision. I have done this and it hasn't ended well for me.
Thank you for your reply